Vue d'ensemble sur la théorie des matroïdes (1969)


Bruter, C. P.
Mémoires de la Société Mathématique de France, Tome 17 (1969) 48 p doi : 10.24033/msmf.17
URL stable : http://www.numdam.org/item?id=MSMF_1969__17__3_0

Bibliographie

(1) G. Birkhoff : Abstract linear dependence and abstract lattices. Am. J. Math 57 (1935) 800-804. JFM 61.1027.01 | Zbl 0013.00104

(2) N. Bourbaki : Algèbre - chapitre 1 - Hermann Paris (1966)

(3) N. Bourbaki : Algèbre - Chapitre 5 - Hermann Paris (1966)

(4) R. Brualdi et E. Scrimger : Exchange systems, Matchings, and Transversals. J. of Comb. Theory 5 (1968) (244-257). MR 38 #55 | Zbl 0174.29402

(5) C. Bruter : L'axiomatique linéaire et ses développements : Introduction à la théorie des matroides. Dunod, à paraître.

(6) P. Camion : Modules unimodulaires. J. of Comb. Theory 4 (1968) 301-362. MR 48 #5918 | Zbl 0174.29504

(7) G. Choquet : L'analyse et BOURBAKI. Enseign. Math. 8 (1962) 109-135. Zbl 0138.24203

(8) H. Crapo : Single element extension of matroids. J. Res. Natl. Bur. Standards. 69B (1965) 57-65. MR 32 #7461 | Zbl 0141.21701

(9) J. Dieudonne : Algèbre linéaire et géométrie élémentaire. Hermann Paris (1964). MR 30 #2015 | Zbl 0185.48802

(10) J. Edmonds : Minimum partition of a matroid into independent sets. J. Res. Natl. Bur. Standards. 69B (1965) 67-72. MR 32 #7441 | Zbl 0192.09101

(11) J. Edmonds et D. Fulkerson : Transversal and matroid partition. J. Res. Natl. Bur. Standards 69B (1965) 147-153. MR 32 #5531 | Zbl 0141.21801

(12) D. Fulkerson : Networks, frames, blocking systems. Rand Report RM 5365 Mai 1967.

(13) A. Ghouilla-Houri : Flots et tensions dans un graphe. Ann. Ec. Norm. Sup. 81 (1964) 267-339. Numdam | MR 32 #58 | Zbl 0178.57603

(14) T. Gallai : Uber regulären Kettengruppen. Act. Math. Ac. Sc. Hungar. 10 (1959) 227-240. MR 23 #A1553 | Zbl 0119.38902

(15) R. Graver : Lectures on the theory of matroids (1967).

(16) A. Ingleton : A Note on independence functions and rank. T. Lond. Math. Soc. 31 (1959) 49-56. MR 21 #655 | Zbl 0089.01802

(17) T. Lazarson : The representation problem for independence function. T. Lond Math. Soc. 33 (1958) 21-25. MR 20 #5156 | Zbl 0083.00403

(18) A. Lehman : A solution of the Shannon switching problem. J. Soc. Ind. Appl. Math. 12 (1964) 687-725. MR 30 #3463 | Zbl 0137.38704

(19) S. Mac Lane : Some interpretation of abstract linear independence in terms of projective geometry. Am. J. Math. 58 (1936) 236-240. JFM 62.0649.02 | Zbl 0013.19503

(20) G. Minty : On the axiomatic foundations of the theories of direct linear graphs, electrical network and network programming. J. Math. Mech. 15 (1966) 485-520. MR 32 #5543 | Zbl 0141.21601

(21) L. Mirsky et H. Perfect : Applications of the notion of independence to problem of combinatorial analysis. J. of Comb. Theory 2 (1967) 327-357. MR 37 #1268 | Zbl 0153.02201

(22) Nash-Williams : An Application of matroids to graph theory. Journée Inter. d'Etude sur la Théorie des Graphes Rome (1966) 263-265. Zbl 0188.55903

(23) H. Perfect et J. Pym : An extension of Banach's mapping theorem, with applications to problems concerning common representatives. Proc. Cambridge - Phil. Soc. 62 (1966) 187-192. MR 33 #2553 | Zbl 0166.26201

(24) R. Rado : A theorem on independence relations. Quart. J. of Math. (Oxford) 13 (1942) 83-89. MR 4,269c | Zbl 0063.06369

(25) R. Rado : A note on independence function. Proc. Lond. Math. Soc. 7 (1957) 300-320. MR 19,522b | Zbl 0083.02302

(26) P. Robert : Sur l'axiomatique des systèmes générateurs, des rangs... Mémoire 14, Bull. Soc. Math. France (1968) Numdam | Zbl 0237.08008

(27) P. Samuel et O. Zariski : Commutative Algebra. Van Nostrand (1958). MR 19,833e | Zbl 0081.26501

(28) S. Smale : Differentiable Dynamical Systems. Bull. Am. Math. Soc. 73 (1967) 747-817. MR 37 #3598 | Zbl 0202.55202

(29) R. Thom : Stabilité structurelle et morphogénèse : Essai d'une théorie Générale des modèles. Ediscience Paris et Benjamin New-York (1969).

(30) A. Tucker : Pivotal Algebra - Seminar Notes. Princeton University (1964-1965).

(31) W. Tutte : A Class of Abelian Groups. Am. J. Math. 8 (1956) 13-28. MR 17,708a | Zbl 0070.02302

(32) W. Tutte : Lectures on Matroids. J. Res. Natl. Bur. Standards 69B (1965) 1-47. MR 31 #4023 | Zbl 0151.33801

(33) W. Tutte : Menger's theorem for matroids. J. Res. Natl. Bur. Standards 69B (1965) 49-53. MR 31 #3359 | Zbl 0151.33802

(34) W. Tutte : On even matroids. J. Res. Natl. Bur. Standards 71B (1967) 213-214. MR 37 #2622 | Zbl 0165.26801

(35) W. Tutte : An algorithm for determining whether a given binary matroid is graphic. Proc. Am. Math. Soc. 11 (1960) 905-917. MR 22 #7956 | Zbl 0097.38905

(36) D. Welsh : Some applications of a theorem of Rado. Mathematika 15 (1968) 199-203. MR 39 #77 | Zbl 0176.28303

(37) H. Whitney : On the abstract properties of linear independence. Am. J. Math. (1935) 509-533. JFM 61.0073.03 | Zbl 0012.00404

(38) H. Perfect : Independence spaces and combinatorial problems. Proc. London Math. Soc. 19 (1969), 17-30. MR 39 #2649 | Zbl 0176.28302

(39) J. Pym : The linking of sets in graphs. J. London Math. Soc. 44 (1969) 542-550. MR 38 #3172 | Zbl 0167.52204

(40) D. Welsh : A bound for the number of matroids. J. of Comb. Theory 6 (1969), 313-316. MR 39 #87 | Zbl 0167.01704

(41) D. Welsh : Euler and bipartite matroids. J. of Comb. Theory 6 (1969), 375-377. MR 38 #5656 | Zbl 0169.01901